MAUDE Adverse Event Report: UNOMEDICAL A/S NERIA MULTI; UNO NERIA MULTI 60+30/8-3 (10/120) GLOB

UNOMEDICAL A/S NERIA MULTI; UNO NERIA MULTI 60+30/8-3 (10/120) GLOB
Model Number 721060-2738
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in italy.It was reported that patient faced impurity inside the blister.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 6004748 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with (work instructions) wi guideline for test of reference samples version 11 for the malfunction foreign matter (e.G., hairs, insects) within primary pack (blister pack).Complaint investigations: one photo has been received from the customer, and there is a visible black dot on the furcator inside of the blister.Therefore, a visual inspection on the individual packaging regarding to foreign particles was completed on ten reference samples of lot 6004748 and were found within specification, there are not any dot or extraneous particle.Relevant checks within the batch record related to the complaint issue foreign matter within primary pack were verified and no discrepancy was found during the batch record 6004748 review.The lot was sterilized and released, based on review of results of sterilization.A batch record review was conducted resulting in the following: - the lot 6004748 was manufactured according to the wi version 96 on the packing process in the multivac 09, on 13/jan/2024, with a total of (b)(4) units.- review of the device history report (dhr) was performed on 24/sep/2024 and showed that all relevant inspections on the foreign matter within primary pack were verified and no discrepancy were found.-the lot was sterilized and released, based on review of results of sterilization.A query was run in tw against malfunction and lot number 6004748 and no other complaint has been registered in tw since the last 12 months.Conclusion summary of the related event: as a result of the following: no samples have been returned, according to the investigation, no alleged failure related to the product can be confirmed.In the photos received, a black dot is visible on the blister and the size of the dot is acceptable, according to the acceptance criteria, if the foreign particle is attached to the blister and does not exceed the allowed size, the sample is within specifications, malfunction reported has been unconfirmed on the reference samples, no harm reported, no nc raised during production, no further actions are required.Therefore, this issue will be monitored through the pms product trends and malfunction according to the on market quality review (omqr).

Brand Name
NERIA MULTI
Common Device Name
UNO NERIA MULTI 60+30/8-3 (10/120) GLOB
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20407822
Report Number3003442380-2024-28192
Device Sequence Number6517915
Product Code FPA
UDI-Device Identifier05705244002074
UDI-Public05705244002074
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number721060-2738
Device Lot Number6004748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native